Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 83, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Sep 21, 2009, 8:59 PM CDT for Erath County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2009, 8:59 PM CDT (01:59 UTC)
- Expired
- Sep 22, 2009, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Erath County, TX
The radar
The Dyess AFB radar (KDYX), 99 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 9:25 PM CDT | FLASH FLOOD | Stephenville, TX | WIDESPREAD STREET FLOODING IN STEPHENVILLE |
| Sep 21, 10:08 PM CDT | FLASH FLOOD | 2 Ne Stephenville, TX | CR 256 IMPASSABLE 2MI NE OF STEPHENVILLE |
| Sep 21, 10:50 PM CDT | FLASH FLOOD | 4 S Stephenville, TX | CR 187 IMPASSABLE 4 MI S OF STEPHENVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2664 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 220159
FFWFWD
TXC143-220500-
/O.NEW.KFWD.FF.W.0083.090922T0159Z-090922T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ERATH COUNTY IN NORTH CENTRAL TEXAS
* UNTIL MIDNIGHT CDT
* AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ACROSS ERATH COUNTY RADAR INDICATES
THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES
WILL BE POSSIBLE THROUGH MIDNIGHT CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...MORGAN MILL AND STEPHENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3231 9847 3244 9847 3249 9805 3222 9794
3210 9787 3192 9820 3198 9825 3196 9831
3197 9833 3223 9853 3227 9855
$$
85/NH3 follow-up statements
000
WGUS74 KFWD 220231
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT MON SEP 21 2009
TXC143-220500-
/O.CON.KFWD.FF.W.0083.000000T0000Z-090922T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERATH TX-
931 PM CDT MON SEP 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
ERATH COUNTY...
AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ACROSS SOUTHERN ERATH COUNTY. AMATEUR
RADIO OPERATORS REPORTED WIDESPREAD STREET FLOODING IN THE TOWN OF
STEPHENVILLE. ALTHOUGH THE RAINFALL HAS ENDED IN
STEPHENVILLE...ONGOING FLOODING WILL REMAIN A HAZARD. FURTHER
SOUTH...HEAVY RAIN CONTINUES WHICH WILL CREATE FURTHER FLOODING
PROBLEMS IN SOUTHERN ERATH COUNTY.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE MORGAN MILL...HUCKABAY AND STEPHENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3231 9847 3244 9847 3249 9805 3222 9794
3210 9787 3192 9820 3198 9825 3196 9831
3197 9833 3223 9853 3227 9855
$$000
WGUS74 KFWD 220353
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CDT MON SEP 21 2009
TXC143-220500-
/O.CON.KFWD.FF.W.0083.000000T0000Z-090922T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERATH TX-
1053 PM CDT MON SEP 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
ERATH COUNTY...
AT 1052 PM CDT...HEAVY RAIN HAD ENDED...BUT COUNTY ROAD 185 SOUTH OF
STEPHENVILLE REMAINS CLOSED DUE TO FLOODING. ADDITIONAL ROADS MAY BE
UNDER WATER...ESPECIALLY IN FLOOD PRONE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3231 9847 3244 9847 3249 9805 3222 9794
3210 9787 3192 9820 3198 9825 3196 9831
3197 9833 3223 9853 3227 9855
$$000
WGUS74 KFWD 220453
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 PM CDT MON SEP 21 2009
TXC143-220503-
/O.EXP.KFWD.FF.W.0083.000000T0000Z-090922T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERATH TX-
1153 PM CDT MON SEP 21 2009
...THE FLASH FLOOD WARNING FOR ERATH COUNTY EXPIRES AT MIDNIGHT
CDT...
A FEW LOW LYING AREAS MAY STILL BE EXPERIENCING WATER
PROBLEMS...EXERCISE CAUTION.
LAT...LON 3231 9847 3244 9847 3249 9805 3222 9794
3210 9787 3192 9820 3198 9825 3196 9831
3197 9833 3223 9853 3227 9855
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 7:23 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 21, 7:23 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 723 PM CDT MON SEP 21 2009 .AVIATION... /00Z TAFS/ AN AIRPORT WEATHER WARNING IS IN EFFECT FROM 730-1100PM... PRIMARILY FOR LIGHTNING...THOUGH GUSTY WEST WINDS AND SMALL HAIL MAY ALSO ACCOMPANY THE STORMS IN THE METROPLEX THIS EVENING. THE BROKEN LINE OF STORMS WILL MAKE SLOW EASTWARD PROGRESS...LINGERING AT METRO TAF SITES MUCH OF THE EVENING. CONVECTIVE WIND SHIFT MAY BE TEMPORARY AS EASTERLY OUTFLOW WINDS ALREADY OBSERVED OUT THE BACK OF THE LINE. COLD FRONT IS NEAR SPS AT 7 PM...AND WILL ARRIVE AT METRO TAF SITES AROUND MIDNIGHT. MVFR CIGS WILL PREVAIL THEREAFTER...SHOULD STAY ABOVE ABOVE 1KFT. SHOULD LIFT ABOVE ALTERNATE CATEGORY EARLY TUESDAY AFTERNOON...VFR BY TUESDAY EVENING. THE ORIENTATION OF THE SQUALL LINE WILL MEAN A MUCH LATER ARRIVAL AT WACO. (A SIMILAR DELAY IN FROPA AND LIFTING OF CIGS ABOVE 2KFT.) 25 && .PREV DISCUSSION... /ISSUED 259 PM CDT MON SEP 21 2009/ OVERALL...LITTLE HAS CHANGED IN FORECAST THINKING FOR OUR EVENT TONIGHT. CONVECTION ACROSS EASTERN OKLAHOMA CONTINUES TO BUILD SOUTHWESTWARD INTO CENTRAL...AND EVENTUALLY SOUTHERN OKLAHOMA. FRONTAL BOUNDARY IS CURRENTLY ACROSS NORTHWEST OKLAHOMA...WITH A PREFRONTAL TROUGH DRAPED OVER MUCH OF CENTRAL OKLAHOMA. HERE IN NORTH TEXAS...BREEZY SOUTH WINDS CONTINUE THE FLOW OF MOISTURE... WITH SURFACE DEWPOINTS IN THE LOW 70S. DEEP MOISTURE WILL YIELD AMPLE INSTABILITY...WITH 2000 J/KG OF ML CAPE STILL ACROSS NORTH TEXAS AT 06Z TONIGHT. BULK SHEAR VALUES FROM 25-30 KTS WILL BE SUFFICIENT FOR A STRONGLY FORCED LINE OF CONVECTION ALONG THE FRONT THIS EVENING/TONIGHT. LARGE HAIL AND WINDS TO 70 MPH WILL BE THE PRIMARY HAZARDS. MODEL DATA IS FAIRLY CONSISTENT WITH DEVELOPING A SECONDARY AREA OF CONVECTION BEHIND THE FRONT...MAINLY ACROSS THE DFW METRO AND POINTS TO THE NORTHEAST. IF THIS COMES TO FRUITION...ADDITIONAL HEAVY RAINFALL CAN BE EXPECTED. WITH SEVERAL ROUNDS OF HEAVY RAINFALL POSSIBLE...AND THE ALREADY SATURATED GROUNDS...WE WILL CONTINUE THE FLASH FLOOD WATCH AS IS THROUGH 6 AM. THE PRECIP FORECAST REMAINS MESSY FOR THE REMAINDER OF THIS WEEK...AS THE UPPER LEVEL LOW MEANDERS ACROSS THE ROCKIES. SUBTLE UPPER LEVEL WAVES RIDING ALONG THE SOUTHERN PORTION OF THE UPPER LOW...ALONG WITH A LINGERING SURFACE BOUNDARY IN OUR AREA AND AMPLE MOISTURE...WILL KEEP THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY EVENING. HOWEVER...THE BEST CHANCE /ASIDE FROM TONIGHT/ APPEARS TO BE ON THURSDAY. GIVEN THE PRECIP CHANCES AND ASSOCIATED CLOUD COVER...HAVE OPTED TO STAY RATHER CLOSE TO GUIDANCE ON TEMPERATURES THIS WEEK. GENERALLY EXPECT HIGHS IN THE MID 70S TO LOWER 80S FOR THE REST OF THE WORK WEEK...WITH READINGS CLIMBING INTO THE UPPER 80S THIS WEEKEND. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 74 61 79 64 / 90 50 10 10 20 WACO, TX 71 78 61 79 65 / 70 70 20 20 30 PARIS, TX 68 76 61 79 63 / 90 50 20 20 20 DENTON, TX 66 75 58 79 61 / 90 50 10 10 20 MCKINNEY, TX 67 76 58 80 61 / 90 50 10 10 20 DALLAS, TX 69 76 62 80 67 / 90 60 10 10 20 TERRELL, TX 69 78 62 79 66 / 90 70 20 20 20 CORSICANA, TX 70 77 62 79 65 / 70 70 20 20 30 TEMPLE, TX 71 76 61 78 64 / 50 70 20 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT TUESDAY FOR TXZ093>095-103>107- 118>123-131>135-144>146. && 25/58
Hazardous weather outlook, Sep 21, 3:18 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 318 PM CDT MON SEP 21 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 318 PM CDT MON SEP 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR A BOWIE TO BRECKENRIDGE LINE LATE THIS AFTERNOON...AND THEN BECOME MORE NUMEROUS WHILE MOVING SOUTHEAST DURING THE EVENING AND OVERNIGHT HOURS AS A COLD FRONT MOVES THROUGH THE OUTLOOK AREA. ANY STORMS THAT DEVELOP THIS AFTERNOON THROUGH THE OVERNIGHT HOURS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. IN ADDITION TO ANY SEVERE WEATHER...HEAVY RAINFALL WILL BE POSSIBLE AS THE FRONT MOVES THROUGH LEADING TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH AND EAST OF A GAINESVILLE TO MERIDIAN TO ATHENS LINE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE SOUTHEAST HALF OF NORTH TEXAS INTO TUESDAY. HEAVY RAINFALL WILL BE THE MAIN THREAT DURING THIS TIME. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR ALL OF NORTH TEXAS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND INTO THE EVENING HOURS FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 20. SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS DURING THE OVERNIGHT HOURS. CAVANAUGH
In the hours before
Special weather statement, Sep 21, 8:24 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT MON SEP 21 2009
TXZ103-104-220200-
DENTON TX-COLLIN TX-
824 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COLLIN COUNTY
NORTHEASTERN DENTON COUNTY
AT 824 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF DENTON...MOVING EAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...AUBREY...CELINA...
CROSS ROADS...KRUGERVILLE...LITTLE ELM...MCKINNEY...PILOT POINT...
PROSPER AND RAY ROBERTS PARK ISLE DU BOIS.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3342 9683 3340 9683 3340 9679 3340 9654
3341 9652 3341 9651 3321 9650 3315 9698
3337 9708 3343 9697
TIME...MOT...LOC 0124Z 251DEG 17KT 3331 9694Special weather statement, Sep 21, 8:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 PM CDT MON SEP 21 2009
TXZ142-220200-
MILLS TX-
829 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN MILLS COUNTY
AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BROWNWOOD...MOVING EAST AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3150 9897 3161 9879 3170 9876 3172 9849
3171 9848 3132 9861 3133 9866 3136 9866
3135 9872 3140 9871 3141 9874 3137 9878
3141 9880 3141 9884 3144 9888 3143 9893
3146 9900
TIME...MOT...LOC 0129Z 288DEG 16KT 3162 9886Local storm report, Sep 21, 8:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT MON SEP 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 6 W BURLESON 32.53N 97.42W
09/21/2009 JOHNSON TX AMATEUR RADIO
MULTIPLE TREES DOWN AND STRUCTURE DAMAGE OF UNKNOWN
SEVERITYLocal storm report, Sep 21, 8:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT MON SEP 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND DMG CLEBURNE 32.35N 97.40W
09/21/2009 JOHNSON TX AMATEUR RADIO
POWER LINES DOWN IN CLEBURNELocal storm report, Sep 21, 8:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT MON SEP 21 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM FLASH FLOOD KEENE 32.40N 97.33W
09/21/2009 JOHNSON TX AMATEUR RADIO
WATER OVER HWY 67 IN KEENESpecial weather statement, Sep 21, 8:56 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT MON SEP 21 2009
TXZ104-119-120-220230-
COLLIN TX-DALLAS TX-ROCKWALL TX-
856 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COLLIN COUNTY
NORTHEASTERN DALLAS COUNTY
ROCKWALL COUNTY
AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLANO TO 2 MILES
SOUTHEAST OF DALLAS...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...DALLAS...FATE...
GARLAND...HEATH...HIGHLAND PARK...LUCAS...MESQUITE...MURPHY...
PARKER...PLANO...RICHARDSON...ROCKWALL...ROWLETT...ROYSE CITY...
SACHSE...SUNNYVALE...UNIVERSITY PARK AND WYLIE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3282 9630 3282 9651 3276 9652 3276 9686
3307 9684 3316 9630
TIME...MOT...LOC 0156Z 268DEG 27KT 3302 9674 3277 9673The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:03 PM CDT | Special Weather Statement | FWD | Erath | 27 min |
| Sep 21, 7:15 PM CDT | Special Weather Statement | FWD | Hood | 30 min |
| Sep 21, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 57 min |
| Sep 21, 7:20 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 70 min |
| Sep 21, 7:38 PM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| Sep 21, 8:05 PM CDT | Areal Flood Advisory | FWD | Johnson, Tarrant | 3 hr |
| Sep 21, 8:09 PM CDT | Special Weather Statement | FWD | Hill | 36 min |
| Sep 21, 8:12 PM CDT | Special Weather Statement | FWD | Dallas | 33 min |
| Sep 21, 8:16 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 59 min |
| Sep 21, 8:23 PM CDT | Areal Flood Advisory | FWD | Erath | 3 hr |
| Sep 21, 8:24 PM CDT | Special Weather Statement | FWD | Collin | 36 min |
| Sep 21, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| Sep 21, 8:29 PM CDT | Special Weather Statement | FWD | Mills | 31 min |
| Sep 21, 8:33 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 2 hr |
| Sep 21, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 66 min |
| Sep 21, 8:55 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Sep 21, 8:56 PM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 34 min |
| Sep 21, 8:59 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 2 hr |
| Sep 21, 9:03 PM CDT | Special Weather Statement | FWD | Hill | 27 min |
| Sep 21, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 62 min |
| Sep 21, 9:15 PM CDT | Special Weather Statement | FWD | Ellis, Hill, Kaufman, Rockwall | 30 min |
| Sep 21, 9:21 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson, Navarro | 54 min |
| Sep 21, 9:34 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Sep 21, 9:53 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 67 min |
| Sep 21, 9:59 PM CDT | Special Weather Statement | FWD | Henderson, Kaufman, Rains, Van Zandt | 31 min |
| Sep 21, 10:02 PM CDT | Special Weather Statement | FWD | Lampasas | 28 min |
| Sep 21, 10:20 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 25 min |
| Sep 21, 10:27 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 33 min |
| Sep 21, 10:32 PM CDT | Areal Flood Advisory | FWD | Mills | 3 hr |
| Sep 21, 11:12 PM CDT | Special Weather Statement | FWD | Lamar | 33 min |
| Sep 22, 12:10 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 2 hr |
| Sep 22, 1:08 AM CDT | Special Weather Statement | FWD | Bell | 37 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.